# SDR 99ZZZX1143

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335MV
- Make and model: Stbros SD330
- Aircraft serial: SH3017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR DOWN INDICATION LIGHT WAS INOPERATIVE SO THE CAPTAIN DECLARED AN EMERGENCY INTO BGR AND LANDED WITHOUT INCIDENCE.  THE NOSE GEAR DOWN INDICATION LIGHT WAS FOUND TO BE DIRTY.  THE MECHANIC CLEANED AND LUBED IT.  OPS CHECK GOOD.
